CHATPRIVACYDONATELOGINREGISTER
DMT-Nexus
FAQWIKIHEALTH & SAFETYARTATTITUDEACTIVE TOPICS
Having strange reactions to prescription amphetamines after being addicted to illicit ones Options
 
AwesomeUsername
#1 Posted : 10/30/2018 8:22:22 PM

DMT-Nexus member


Posts: 273
Joined: 15-Oct-2016
Last visit: 04-Nov-2018
Hello guys, you are probably sick of me going on about my substance use disorder, but I need to hear about a professional opinion preferably from a doctor on this site, since I am ashamed to talk about it with my own.

Anyways, here's how I got into this...

After my major poly-addiction issues, I decided it was time to get my life in control and get clean. I managed to stay clean for a good couple of weeks with the exception of still consuming caffeine, nicotine, cannabis and alcohol very sporadically (which to an ex addict means a couple of joints and drinks a week).

I started working 2 jobs, one part time, one full time, along going back to adult school to re-qualify which in turn gave me a promise of a really good salary (you could even call it being rich even in first world countries standards) and a permanent working contract.

I started worrying about me zoning out at school, and not being as focused as I desire to be, despite getting a good diet, enough rest and sleep, and caffeine when I needed to be extra focused for hours on end. So I went to the doc, told him I have issues with focus, filled the tests and came out positive for ADHD, depression, and anxiety disorder. All of which were quite severe. I told my doc that I don't want to be treated for depression and anxiety but I got the meds anyways.

I don't drink the meds for that, but I did eventually kneel down and gave the prescription amps a try, mainly because I know them so well, and am very familiar with what they do, promising to myself I still wouldn't take them every single day.

The reaction to them is a bit strange. It seems they have little effect and a really late onset. The first two hours I would feel nothing except maybe a bit of jitters. It would be the same if I redosed. 4-5 redoses later, I'd get a mild mood boost and enhanced focus on the level of having maybe 2 cups of coffee but cleaner, more pleasurable and well.. better kinda until it turns to the dark side maybe 4-5 hours later after feeling the first effects.

I'd get a dangerous spike in my BP, as high as near 200. Despite that, I still am able to eat and sleep on it. Now it has been 36 hours after my last dose, and BP is still around 170. Usually it would return to an elevated level but in a normal range after a night of no sleep and no food. Now however, I got enough rest, food, water, had a hot shower, had deep breathing but it stays high.

Did I damage my heart? Why is this happening? I don't intend to take my meds anymore, but for now I need to know if this happens occasionally to healthy individuals or have I suffered some permanent damage? This question goes also for my brain, not just the heart because it seems I don't respond to dopamine anymore which could set me up for a whole array of problems later in life.
 

Good quality Syrian rue (Peganum harmala) for an incredible price!
 
Kajlian
#2 Posted : 10/31/2018 1:05:49 PM

DMT-Nexus member


Posts: 149
Joined: 24-Jun-2017
Last visit: 19-Nov-2018
Location: Hyperspace
What type of amphetamine were you prescribed? And what dosage?
If we create purpose, purpose exists, and by existing, we've created purpose.
 
AwesomeUsername
#3 Posted : 10/31/2018 1:48:34 PM

DMT-Nexus member


Posts: 273
Joined: 15-Oct-2016
Last visit: 04-Nov-2018
Kajlian wrote:
What type of amphetamine were you prescribed? And what dosage?


They call it "dl-amfetamin". I should check the bottle for the spelling. I'm guessing it's racematic amp. Unsure if hcl, citrate if that makes a difference. Dosage is 10mg instant release.

I don't even think they even have a sustained release one. You could only get ritalin, this one I have, and fentanyl (yeah, doesn't make sense to me either) for adhd in Germany.
 
Kajlian
#4 Posted : 10/31/2018 2:12:08 PM

DMT-Nexus member


Posts: 149
Joined: 24-Jun-2017
Last visit: 19-Nov-2018
Location: Hyperspace
AwesomeUsername wrote:
They call it "dl-amfetamin". I should check the bottle for the spelling. I'm guessing it's racematic amp. Unsure if hcl, citrate if that makes a difference. Dosage is 10mg instant release.

I don't even think they even have a sustained release one. You could only get ritalin, this one I have, and fentanyl (yeah, doesn't make sense to me either) for adhd in Germany.


Fentanyl for ADHD? What's up with you germans Razz

Anyway yeah I'd assume dl-amphetamine is racemic, dl probably means dextro-levo which is the two isomers of amphetamine.

I've never tried actual amphetamine, but I do have quite a lot of experience with ritalin (Methylphenidate). For me heart rate and blood pressure always stay rather elevated long after my last dose, usually the whole day after.

A systolic blood pressure of 200 seems rather high though, what dosage had you consumed and in what timeframe when that happened?

I think the best thing you can do is to talk to the doctor who prescribed you the meds about this and see what they say.
If we create purpose, purpose exists, and by existing, we've created purpose.
 
0_o
#5 Posted : 11/9/2018 3:20:06 AM

ⁿ°ⁿ↔ρ└ªγ³r κhªrªκτ³r


Posts: 39
Joined: 19-Aug-2018
Last visit: 19-Nov-2018
Hypertension is a common side effect of amphetamine.
Caffeine can also cause it.
Nicotine can also cause it.
Alcohol can also cause it.

If I am not mistaken you are using at least 4 different things that can cause increased blood pressure as a side effect.

My suggestion (and I am not a medical professional) is to stop drinking, smoking (or vaping as that the idea is to use no nicotine) and using caffeine.
 
 
Users browsing this forum
Guest

DMT-Nexus theme created by The Traveler
This page was generated in 0.016 seconds.